# SDR ABXA010699

- Difficulty date: January 25, 2002
- Submitted: February 5, 2002
- Operation: Air carrier
- Aircraft: N946AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47003
- Aircraft time: 59,902 hours, 61,175 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Longeron
- Part number: 59197079
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 30 AT F.S. 870 WAS CORRODED AND CRACKED UNDERNEATH FLANGES. REPLACED LONGERON 30 STATION 862 - 879 IAW DC-9 SRM 53-02. INSTALLED FORWARD AND AFT SPLICES AT STATION 862 - 879 IAW DC-9 SRM 51-30-5.
